Advertisement

Pseudo almost periodic dynamics of impulsive Nicholson’s blowflies model with nonlinear density-dependent mortality term

  • Zhinan Xia
  • Zihui Li
  • Jinliang ChaiEmail author
Original Paper Area 1

Abstract

In this paper, a class of impulsive Nicholson’s blowflies model with linear harvesting term and nonlinear density-dependent mortality term is concerned. Under proper conditions, some criteria are established for the existence, uniqueness and exponentially stable of the piecewise weighted pseudo almost periodic solution for the model. Moreover, an example is given to illustrate the significance of the main findings.

Keywords

Piecewise weighted pseudo almost periodicity Impulsive Nicholson’s blowflies model Linear harvesting term Nonlinear density-dependent mortality term 

Mathematics Subject Classification

35R12 34C27 

References

  1. 1.
    Nicholson, A.J.: An outline of the dynamics of animal populations. Aust. J. Zool. 2, 9–65 (1954)CrossRefGoogle Scholar
  2. 2.
    Gurney, W.S., Blythe, S.P., Nisbet, R.M.: Nicholson’s blowflies revisited. Nature 287, 17–21 (1980)CrossRefGoogle Scholar
  3. 3.
    Chérif, F.: Pseudo almost periodic solution of Nicholson’s blowflies model with mixed delays. Appl. Math. Model. 39, 5152–5163 (2015)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Ding, H.S., Nieto, J.J.: A new approach for positive almost periodic solutions to a class of Nicholson’s blowflies model. J. Comput. Appl. Math. 253, 249–254 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Hien, L.V.: Global asymptotic behaviour of positive solutions to a non-autonomous Nicholson’s blowflies model with delays. J. Biol. Dyn 8, 135–144 (2014)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Liu, B.W.: Global stability of a class of delay differential systems. J. Comput. Appl. Math. 233, 217–223 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Saker, S.H., Agarwal, S.: Oscillation and global attractivity in a periodic Nicholson’s blowflies model. Math. Comput. Model. 35, 719–731 (2002)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Berezansky, L., Braverman, E., Idels, L.: Nicholson’s blowflies differential equations revisited: main results and open problems. Appl. Math. Model. 34, 1405–1417 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hao, P.P., Feng, C.H.: Dynamics of a Nicholson’s model with a nonlinear density-dependent mortality term. J. Guangxi Normal Univ. Nat. Sci. Ed. 30(2), 42–47 (2012)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Liu, B.W.: Permanence for a delayed Nicholson’s blowflies model with a nonlinear density-dependent mortality term. Ann. Polon. Math 101, 123–129 (2011)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Wang, W.T.: Positive periodic solutions of delayed Nicholson’s blowflies models with a nonlinear density-dependent mortality term. Appl. Math. Model. 36, 4708–4713 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Ding, H.S., Alzabut, J.: Existence of positive almost periodic solutions for a Nicholson’s blowflies model. Electron. J. Differ. Equ. 2015, 1–6 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Hou, X.H., Duan, L., Huang, Z.D.: Permanence and periodic solutions for a class of delay Nicholson’s blowflies models. Appl. Math. Model. 37, 1537–1544 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Liu, B.W.: Positive periodic solutions for a nonlinear density-dependent mortality Nicholson’s blowflies model. Kodai Math. J. 37, 157–173 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Tang, Y.: Global asymptotic stability for Nicholson’s blowflies model with a nonlinear density-dependent mortality term. Appl. Math. Comput. 250, 854–859 (2015)MathSciNetzbMATHGoogle Scholar
  16. 16.
    Xu, Y.L.: Existence and global exponential stability of positive almost periodic solutions for a delay Nicholson’s blowflies model. J. Korean Math. Soc. 51, 473–493 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Huang, Z.D.: New results on global asymptotic stability for a class of delayed Nicholson’s blowflies model. Math. Methods Appl. Sci. 37, 2697–2703 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Liu, B.W.: Almost periodic solutions for a delayed Nicholson’s blowflies model with a nonlinear density-dependent mortality termm. Adv. Differ. Equ. 2014, 1–16 (2014)Google Scholar
  19. 19.
    Alzabut, J.O.: Almost periodic solutions for an impulsive delay Nicholson’s blowflies model. J. Comput. Appl. Math. 234, 233–239 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Li, W.T., Fan, Y.H.: Existence and global attractivity of positive periodic solutions for the impulsive delay Nicholson’s blowflies model. J. Comput. Appl. Math. 201, 55–68 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Long, F.: Positive almost periodic solution for a class of Nicholson’s blowflies model with a linear harvesting term. Nonlinear Anal. Real World Appl. 13, 686–693 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Tunc, C., Liu, B.W.: Global stability of pseudo almost periodic solutions for a Nicholson’s blowflies model with a harvesting term. Vietnam J. Math. 44, 485–494 (2016)MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Yao, Z.: Existence and exponential stability of the unique positive almost periodic solution for impulsive Nicholson’s blowflies model with linear harvesting term. Appl. Math. Model. 39, 7124–7133 (2015)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Zhao, W.R., Zhu, C.M., Zhu, H.P.: On positive periodic solution for the delay Nicholson’s blowflies model with a harvesting term. Appl. Math. Model. 36, 3335–3340 (2012)MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    Samoilenko, A.M., Perestyuk, N.A.: Impulsive Differential Equations, vol. 14. World Scientific, Singapore (1995)zbMATHGoogle Scholar
  26. 26.
    Ding, H.S., N’Guérékata, G.M., Nieto, J.J.: Weighted pseudo almost periodic solutions for a class of discrete hematopoiesis model. Rev. Mat. Complut. 26, 427–443 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    Fink, A.M.: Almost Periodic Differential Equations. Springer, New York (1974)CrossRefzbMATHGoogle Scholar
  28. 28.
    Diagana, T.: Weighted pseudo almost periodic functions and applications. CR. Acad. Sci. Paris Ser. I(343), 643–646 (2006)MathSciNetCrossRefzbMATHGoogle Scholar
  29. 29.
    Zhang, L., Li, H.: Weighted pseudo-almost periodic solutions for some abstract differential equations with uniform continuity. Bull. Aust. Math. Soc. 82, 424–436 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Diagana, T.: Stepanov-like pseudo-almost periodicity and its applications to some nonautonomous differential equations. Nonlinear Anal. 69, 4277–4285 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  31. 31.
    Alzabut, J.O., Stamov, G.T., Sermutlu, E.: On almost periodic solutions for an impulsive delay logarithmic population model. Math. Comput. Model. 51, 625–631 (2010)MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Liu, J.W., Zhang, C.Y.: Composition of piecewise pseudo almost periodic functions and applications to abstract impulsive differential equations. Adv. Differ. Equ. 2013, 1–21 (2013)MathSciNetCrossRefGoogle Scholar

Copyright information

© The JJIAM Publishing Committee and Springer Japan KK, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of Applied MathematicsZhejiang University of TechnologyHangzhouChina
  2. 2.Zhijiang CollegeZhejiang University of TechnologyShaoxingChina

Personalised recommendations